# SDR TSAA0053213

- Difficulty date: September 29, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6720381
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED BS 178, WL 195, LBL 24 AND RBL 24 DUE TO CRACKED INTERCOSTALS CONFIRMED BY HFEC METHOD IAW ECO 3138.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CNTRL NR 20001122SH006.  (X)
